# SDR SWAA2025041407109

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO COMPARTMENT SUB THRESHOLD WEB FROM STA 440+7 TO 480+4; RBL 29; WL 156.<[01] STEPS 1-3 COMPLETED.;[02] REMOVED AND REPLACED FWD CARGO COMPARTMENT SUB THRESHOLD WEB BS 440 TO BS 500 RBL 29; WL 156 IAW SRM 51-40-0; 51-40-02 AND DGW:143A8330 ID:0028 REV:- CARD COMPLETED;[03] CORRECTIVE ACTION ITEM 2 VERIFIED; CARD COMPLETE.
